# SDR DHL2007806576

- Difficulty date: April 11, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SKIN DEFLECTED (STA XE 22.875 - 228.031) MAJOR REPAIR (DAMAGED).  PERFORMED MAJOR REPAIR IAW SRM 55-4-1 FIG 1 (SHEET 1-2).  REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED PANEL PLATING: SKIN AND FINGER DOUBLER BOTH FROM (AL2024T3 0.016") IAW SRM 55-4-1 FIG 1 SHEET 1-2 ITEM "E""F".  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9A, TR NR 51-141 DATED 04-03-06.  CLEANED, TREATED AND PRIMED AREA AND PANEL PLATING INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED PANEL PLATING (STA XE 132.000 TO XE 246.000) IAW SRM 51
